# SDR DL72L990605

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND REAR OVER AISLE EMERG EXIT LIGHTS FLICKER WHEN STANDBY PWR SELECTED.  REPLACED 2 BATTERY PACKS, OPS NORMAL.
